The neurologist has increased the nortriptyline to 20 mg a day and I'm not sure if that is it, or the fact that I've taken 3 doses of the imitrix nasal spray or the steroids that are still floating around in me, but today was a terrible day. I can't concentrate on anything I read and whatever I say doesn't seem to make any sense to me or anyone else. Teaching just isn't very fun when what you say is meaningless. We are supposed to be learning about DNA replication and RNA synthesis and that is difficult to understand on a good day. I'm supposed to be doing a lab in a couple of days that I've never done before and I can't understand the directions and there is no way I can teach it to the students if I can't understand it myself.
My face is all tingly and I cry at the drop of a pin. I called the neurologist and explained my smpytoms and he says it is either the migraine or the drugs and to cut back for a couple of days on the nortriptyline and then start up again and see if the symptoms come back. He says the steroids stay in your system for about 5 days and that might be the cause of the troubles or it could be a combination of everything, migraine, steroids, other drugs and backing off and starting up again could be the cure. I love it when the doctor doesn't have an answer and plays a guessing game with my health. :(
I wish I could just take a few weeks off from school until the doctor could figure out what to do next. Or at least until my face stops tingling and my memory comes back and I can understand what I am reading again. This stinks.